You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Approximating Fixed Points of Some Mappings
Ramendra Krishna Bose and Rathindra Nath Mukherjee
Proceedings of the American Mathematical Society
Vol. 82, No. 4 (Aug., 1981), pp. 603-606
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2043779
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In a uniformly convex Banach space, Senter and Dotson, Jr., have given conditions under which certain types of iterates of a quasi-nonexpansive mapping converge to a fixed point of the mapping. Here we consider two types of mappings, one considered by Ray and the other considered by Goebel, Kirk and Shimi, and prove some results concerning the approximations of fixed points of such mappings. A result of Kannan is obtained as a particular case of our result under relaxed conditions.
Proceedings of the American Mathematical Society © 1981 American Mathematical Society